# SDR AALA202511032395

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 47,334 hours, 20,175 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCK ON FORWARD LAVATORY DOOR IS DIFFICULT TO LOCK AND UNLOCK. LUBED FORWARD LAVATORY LOCK. OPERATIONAL CHECK GOOD.
